Doctor insights on:
Medicine For Lipitor Overdose
Atorvastatin has the brand name lipitor (atorvastatin). . Its function is to lower the body's production of cholesterol and to stabilize current cholesterol plaques. The general name for this class of medication is "statins". Other statins include Crestor (rosuvastatin) ...Read more
I take Lipitor (atorvastatin) and, since starting, have developed a cough. Could there be a connection? If so, is there a long-term, non-drug solution.
What is the best drugs for the hyper cholestrolemia ? Do the deiet have an effect ? Iam taking Lipitor (atorvastatin) and ezeritol together, anuany thing better?
They're different: They are used for different profiles of abnormal cholesterol. Lipitor, or generic atorvastatin, is a medication that mostly is used to lower LDL the "bad cholesterol." that is enough for most people. Tricor (fenofibrate) is used to correct a mixed profile, when someone has not only high ldl, but also high triglycerides (blood fat level) and low hdl, the "good cholesterol.". So they're used differently. ...Read moreSee 2 more doctor answers
Crestor (rosuvastatin): And Lipitor (atorvastatin) are both effective statin drugs. Crestor is a bit more mg for mg potent than Lipitor (atorvastatin) but the outcomes with both drugs are similar. Lipitor (atorvastatin) can be had as a generic, Crestor is still on patent so is lots more expensive. ...Read more
I am 58 and taking medicines:lowplat 75mg, Lipitor (atorvastatin) 10 mg, concor 10 mg and zestoratic 20 mg on alternate days, . I am border line diabetic yet not any?
How long does it take for your body to get rid of the statin drug after stopping Lipitor (atorvastatin) that was taken for 10 years?
Could there be a relationship between black lines on fingernails and lipitor (atorvastatin)?Since stopping the medicine they have disappeared
The only abnormality in my lipid panel is LDL 128. Is it time to stop my Lipitor (atorvastatin) statin drug. Now ?
Depends : It depends on what your LDL was to start and if you have any co-existing vascular disease, diabetes, hypertension, family history or smoking history. There are some numbers that are absolutely too high and meds are needed but many people fall into a grey zone and all variable need to be considered. Diet and exercise should be the first line of intervention for most people. ...Read moreSee 1 more doctor answer
Type II diabetic for1 yr . Lost 50 lbs. Thru exercise, diet. Am taking metformin, onglyza, (saxagliptin) lipitor. Is there hope that i can get off these drugs?
Taking crestor instead of Lipitor (atorvastatin) for 2 mo., but now exper. Severe body aches, is this a side effect? Reading more and more about this drug causing problems! should I go back to lipitor (atorvastatin)?
Side-effects similar: But some people react differently to each statin was your switch for Lipitor (atorvastatin) 40 to Crestor 40, or 20mg. Or were you at the highest dose of Lipitor (atorvastatin) (80mg)? If so, only cestror 40 is more potent. Lipitor (atorvastatin) has gone generic and may have a price advantage. Discusss with your prescribing doctor. A CPK is warranted. ...Read moreSee 1 more doctor answer
My husband is taking 4mg Amaryl,lipitor (atorvastatin) ,cozar 5mg trejanta.suar level after 2h of getting meal is 298 .have urine protein also.suggest medicine?
298: That blood sugar value is way too high! Your husband must get a referral to an Endocrinologist. Taking care of diabetes is tough initially but over time your husband can work to get rid of diabetes. Please do not let him say he is "diabetic"! He has diabetes and can work to get rid of it! ...Read more
I recently had a calcium scan and my calcium score was zero. The doctor told me to cut my Lipitor from 80 mg to 40 mg and to stop taking my zodiac.
I am not on blood pressure medicine, but my blood pressure has been slightly elevated lately?
I take multiple medicines and can never seem to get enough sleep medicines such as paxil, trazadone, clonozapan, singular, protonix , tricor, Lipitor (atorvastatin) ?
Reevaluate sleep: You can develop a tolerance to the sedating effects of medications such that they stop working to help you sleep. Have your doctor evaluate your sleeping problem. How many hours are you sleeping, is it disrupted, are you sleeping 8 hours but really want to sleep 12? What other factors may be causing sleeping problems for you? These are all important questions to be addressed. ...Read moreSee 1 more doctor answer